# SDR AWXA200601035

- Difficulty date: June 7, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 146N528126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5925779 - DURING C-10 CHECK DISCOVERED ATTACH CLIP CRACKED, .6 INCHES, ON CABIN FLOOR SUPPORT AT ATTACHMENT TO FRAME AT BS 1300, BL 25R. REMOVED AND INSTALLED FABRICATED ATTACH CLIP  ON CABIN FLOOR SUPPORT AT ATTACHMENT TO FRAME AT BS 1300, BL 25R IAW B757-200 SRM 51-40-02-OG AND BAC DRAWING 146N5281.
